Hey Guy..Im not a Doc but I could almost bet that it does have something to do with it..your right the biologics lower your immune system.
Now let me also say that its not something to mess around with..I have alot of experience with MRSA and STAPH and it can turn deadly.
Both my husband and son at different times have had MRSA and my husbands got so serious that his sores that turned to boils that were MRSA required a two hour surgery to remove the boil, dead tissue and he almost lost his arm pit THEN he had to do daily Vancomycin IV'S and daily blood tests to see that the MRSA was healing and that he didnt get yeast in his blood which also could turn deadly...it was a nightmare!
So...I guess what I am saying is if it is an actual boil you know not a zit but pretty big, red, painful I would at least go to the Doc and see if he wanted you on antibiotics while trying to get it cleared up.
I hope that helps a bit and hope your doing good otherwise!
Speak kindly, Live simply, Care deeply, Love generously, and BLAH, HA, HA, LOUDLY! every chance you get.